# SDR DALA1308026806

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 55,460 hours, 16,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME UPPER FWD FITTING STA 1400 AT DOOR LOCKED SWITCH CRACKED.  R & R UPPER FWD DOOR FRAME FITTING NEAR DOOR LOCKED SWITCH IAW SRM 53-30.
